Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 24, NWS Fort Worth, TX

May 18, 2019Young County, Texas

NWS Fort Worth, TX issued this tornado warning at May 18, 2019, 8:10 AM CDT for Young County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2019, 8:10 AM CDT (13:10 UTC)
Expired
May 18, 2019, 8:30 AM CDT
In force
20 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 69 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2163 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted.

008 
WFUS54 KFWD 181310
TORFWD
TXC503-181330-
/O.NEW.KFWD.TO.W.0024.190518T1310Z-190518T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
810 AM CDT Sat May 18 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southwestern Young County in north central Texas...

* Until 830 AM CDT.
    
* At 809 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles east of Woodson, or 17 miles north of
  Breckenridge, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Young County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3309 9895 3318 9880 3310 9864 3296 9886
      3296 9895
TIME...MOT...LOC 1309Z 232DEG 36KT 3301 9891 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
1 follow-up statement
937 
WWUS54 KFWD 181329
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
829 AM CDT Sat May 18 2019

TXC503-181338-
/O.EXP.KFWD.TO.W.0024.000000T0000Z-190518T1330Z/
Young TX-
829 AM CDT Sat May 18 2019

...THE TORNADO WARNING FOR SOUTHWESTERN YOUNG COUNTY WILL EXPIRE AT
830 AM CDT...
    
The tornado threat has diminished and the Tornado Warning has been 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area.

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3309 9895 3318 9880 3310 9864 3296 9886
      3296 9895
TIME...MOT...LOC 1328Z 232DEG 36KT 3312 9874 

$$

79

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:13 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 18, 6:13 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
613 AM CDT Sat May 18 2019

.AVIATION...
/12z TAFs/

A swath of MVFR stratus currently overspreads all TAF sites which
will prevail through the morning hours. Some warm advection
showers have also developed within the I-35 corridor which will
intermittently produce some light rain over the next few hours.
Meanwhile, widespread convection ongoing across West Texas and the
Concho Valley will continue to congeal and organize and make a
run towards the I-35 corridor by late morning. Additional isolated
storms may develop ahead of this line as well. Overall,
confidence in timing of convection at the TAF sites is medium to
low at this point, but the most likely time for TAF sites to be
affected seems to be generally late this morning into the early
afternoon hours when a Tempo TSRA mention has been maintained. At
least a few hours of TS impacts are likely, and some storms at
the TAF sites could become severe with hail and/or damaging wind
gusts. Showers and possibly a lingering storm could continue
through as late as 00z at any of the TAF sites, although most
activity should be shifting east by early evening at the latest.

Overnight, a weak cold front will approach the DFW Metroplex TAF
sites. Some MVFR cigs may develop in advance of this feature, or
possibly even some patchy fog if surface winds become light enough
in the vicinity of the stalling front. For now will show some MVFR
cigs, but a vsby reduction may need to be introduced in subsequent
TAFs. The front will eventually cause a weak northerly wind shift
Sunday morning, and have shown this in the extended DFW TAF.

-Stalley

&&

.SHORT TERM... /Issued 250 AM CDT Sat May 18 2019/
/Through Tonight/

An episode of severe weather is expected today, although exactly
how convection and attendant threats will unfold remain in
question. There are three main points of concern discussed below,
all of which are being handled by varying degrees of quality by
latest guidance. Currently not a fan of any lone CAM solution, as
all are struggling with timing/placement of initiation within the
open warm sector. Despite this, larger scale factors can still
deliver some clues as to how things may proceed today.

Our current setup consists of a moisture-rich boundary layer (70F
dewpoints) which overspreads much of the Southern Plains, capped
by a rather stout inversion in the 700-750 mb layer. Above this
inversion, steep lapse rates of 8 C/km are contributing to rather
large MUCAPE values which will continue climbing today. A deep
upper low exists across the Intermountain west, with broad
troughing and southwest flow aloft over Texas. A lead disturbance
pivoting through this parent trough is aiding in ascent across the
Concho Valley along with increased lift associated with warm
advection from a strengthening nocturnal low-level jet. The
result of this lift can be seen on morning satellite and radar,
with an increase in convective initiation and cooling cloud tops
on all activity west of the forecast area. This region of
convection will be the first of three concerns for today.

An eventual vague organization of convection to our west is
expected to occur over the next 3-6 hours as it continues moving
eastward. This may take some time to occur, as mid-level wind
fields are still relatively weak with the fastest flow still
positioned farther to our northwest closer to the upper trough.
Shear in the lowest 3 km from San Angelo to Abilene is only about
25 kts at best at the current time based on latest objective
analysis, although these values should increase with time as wind
fields strengthen with the approaching upper trough. The increased
shear should allow a complex/cluster to materialize and move
northeastward into our western zones sometime around daybreak.
This cluster should roughly follow a trajectory along with the
lead upper disturbance responsible for its initiation, which means
it should have a tendency to track into our North Texas counties
while activity on the southern end struggles and weakens,
especially as the low-level jet begins weakening later this
morning. The severity of this convection remains in question, and
its possible it may remain weakly elevated during an unfavorable
time of day for surface-based convection. This may limit what
would otherwise be a decent threat for damaging winds. More robust
updrafts within the convective cluster would still be capable of
some marginally severe hail simply due to large elevated
instability, but the rather modest shear should limit individual
updraft intensity and longevity. If activity is able to persist
into mid/late morning and encounter better surface-based
instability, a tornado spin-up could be possible along any more
organized segments within this cluster/line.

The morning round of storms will have major implications on the
severe threat through midday and into the afternoon, which is the
second point of concern. The northeast track of the convective
cluster described above would largely leave our Central Texas
areas ripe with large diurnally-driven surface based instability
through midday. When coupled with increasing deep-layer shear,
a supercellular storm mode would be likely, and capable of all
severe hazards. Very large low-level instability and low LCL
heights could contribute to a more favorable tornado potential,
especially the farther east one's location. In addition, any
isolated supercell storms will be able to feed on rather
remarkable instability values, and should be capable of large,
potentially significant hail as well. The location for these
threats really will not be known until mid-morning when we see the
evolution of the aforementioned convective cluster and how much
contamination of the environment it may cause in its vicinity.
Any areas unaffected by early morning storms will need to pay
close attention to the weather around midday through the
afternoon. However, this threat will only exist if the morning
cluster behaves as advertised above. A slower motion with the
morning storms could cause the afternoon supercellular threat to
exist back west into the I-35 corridor as well. But a faster
motion would limit this threat to areas farther southeast. More on
this alternate scenario is discussed below.

The third point of concern is the potential for any redevelopment
along the dryline boundary late this afternoon which would mostly
occur across our northwest. Depending on how fast morning
convection exists our western CWA, this area should have enough
time to recover and diurnally destabilize ahead of a sharp surface
dryline. Low-level convergence and continued synoptic scale
ascent ahead of the upper trough would allow new storms to
possibly develop by late afternoon. These storms would also
likely be supercellular in nature, and capable of a renewed
severe threat west of I-35 and north of I-20 into the early
evening. This potential is rather low, and again, will hinge on
events earlier in the day.

A seemingly less likely (but not impossible) alternate scenario
is for a line of storms to develop from the early morning
convection to our west and spread through the entire forecast area
by late morning or early afternoon. Because of the reasons
previously discussed (trough lifts north, nocturnal jet weakens,
modest 0-3 km shear), a well-organized line does not seem like
the most likely solution at this time. However, if it were to
occur, it would feature a threat for strong/damaging winds across
much of the forecast area along with an embedded tornado threat,
particularly east of I-35. This scenario would virtually end the
chance for any new afternoon development anywhere in the forecast
area.

By late evening, all activity should be exiting the area to the
southeast. A weak surface cold front will nudge into our
northwestern zones with cooler and drier air behind it. This
should lead to a rather quiet overnight period heading into Sunday
morning with cooler lows than previous nights.

-Stalley

&&

.LONG TERM... /Issued 250 AM CDT Sat May 18 2019/
/Sunday through Next Weekend/

An upper low will drop southeast across California on Sunday and
approach North and Central Texas from the west on Monday.
Light east to southeast winds on Sunday will veer and pick up
speed on Monday as the approaching low induces and helps to
strengthen a lee surface trough, with speeds of 15 to 25 MPH
expected by Monday afternoon. A weak ripple ahead of the low
pressure system could generate isolated convection across the
northwest third of the region on Monday, but the presence of a
capping inversion should keep Monday POPs on the low side.

A stronger shortwave pivoting around the base of the upper low
will generate more widespread thunderstorms across Northwest Texas
Monday afternoon. Forcing for ascent produced by the disturbance
combined with a strong low level jet should maintain convection
Monday night as activity moves into northwestern portions of the
CWA. Shear and instability will be sufficient for some of these
thunderstorms to become severe with both a damaging wind and a
hail threat present. A potential for a few tornadoes will also
exist, though the tornado threat will be likely be higher
northwest of the region where earlier activity will have likely
been composed of supercells.

A QLCS type of complex should be ongoing Tuesday morning as
activity approaches the I-35 corridor. The upper low (along with
its pivoting shortwave) will race off to the northeast during he
day, taking the better forcing with it. This and the weakening low
level jet will cause convection to weaken some during the morning
hours, but activity should re-intensify by midday as outflow
pushes into a moist and unstable environment. A few strong to
severe thunderstorms will again be possible Tuesday afternoon
along an east of I-35. Training convection will become more
likely during this time along with the potential for heavy rain
and localized flash flooding. Activity will push off to our east
Tuesday evening, which may be followed by patchy dense fog Tuesday
night due to clearing skies and saturated soils.

The rest of the week still looks to be dominated by a ridge in the
southeast part of the CONUS and a trough in the southwest, with
isolated dryline convection possible in our west and northwest
counties each evening. Temperatures will be slightly above normal
due to the influence of the ridge, with highs approaching 90 each
afternoon. Slightly better rain chances will become possible next
weekend as a piece of the southwest trough breaks off and moves
east around the northwest periphery of the southeast ridge. Even
better rain chances may return early the following week as the
next upper low approaches.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    82  66  86  70  86 /  80  40   0   0  20
Waco                82  71  88  72  86 /  70  30   0  10   5
Paris               81  68  85  65  86 /  70  70   0   5  20
Denton              82  60  87  68  86 /  80  40   0   5  30
McKinney            81  64  85  68  86 /  80  50   0   5  20
Dallas              83  67  87  72  88 /  80  40   0   0  20
Terrell             82  69  86  70  87 /  80  60   0   5  10
Corsicana           82  72  89  72  87 /  80  60   0   5   5
Temple              82  71  90  72  87 /  60  30   5  10   0
Mineral Wells       85  57  87  67  86 /  70  30   0   0  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

26/30
Hazardous weather outlook, May 18, 3:54 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
354 AM CDT Sat May 18 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
354 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A cluster or line of storms will organize to the west and spread
into North Texas through the morning hours. The main hazard with
this complex will be strong winds, but hail and a brief tornado are
also possible.

By late morning and early afternoon, additional storms
may develop to the east and south of this complex. If they do
develop, these more isolated storms would be capable of all severe
threats including damaging winds, large hail, and tornadoes. The
development of these storms will depend on both the speed and
expanse of the morning complex.

Thunderstorms should be tapering off from west to east during the
early evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
After a break in thunderstorm chances on Sunday, additional storms
are possible possible on Monday into Tuesday across the region.
Severe weather will be possible during this time as well.

Low thunderstorm chances will also exist on Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely across parts of North and Central Texas
today.

In the hours before

Special weather statement, May 18, 2:44 AM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
244 AM CDT Sat May 18 2019

TXZ115-116-129-180815-
Palo Pinto TX-Stephens TX-Eastland TX-
244 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 315
AM CDT...

At 243 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eastland, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Eastland, Ranger, Strawn and Mingus.

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3277 9860 3257 9837 3251 9846 3251 9847
      3250 9847 3228 9881 3241 9896
TIME...MOT...LOC 0743Z 226DEG 36KT 3240 9883

30
Special weather statement, May 18, 6:02 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
602 AM CDT Sat May 18 2019

TXZ115-116-129-181130-
Palo Pinto TX-Stephens TX-Eastland TX-
602 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES UNTIL 630
AM CDT...

At 602 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eastland, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Eastland, Cisco, Ranger and Strawn.

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3272 9867 3253 9844 3251 9847 3250 9848
      3228 9886 3238 9898
TIME...MOT...LOC 1102Z 223DEG 30KT 3238 9884

30
Special weather statement, May 18, 6:33 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
633 AM CDT Sat May 18 2019

TXZ115-181200-
Stephens TX-
633 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEPHENS COUNTY UNTIL 700
AM CDT...

At 633 AM CDT, Doppler radar was tracking a strong thunderstorm near
Necessity, or 10 miles north of Ranger, moving northeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Necessity and Gunsight.

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3296 9870 3295 9858 3252 9858 3252 9889
TIME...MOT...LOC 1133Z 204DEG 29KT 3262 9872

30
Special weather statement, May 18, 7:08 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
708 AM CDT Sat May 18 2019

TXZ100-101-115-116-181245-
Palo Pinto TX-Stephens TX-Young TX-Jack TX-
708 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...SOUTHWESTERN
JACK...NORTHEASTERN STEPHENS AND NORTHWESTERN PALO PINTO COUNTIES
UNTIL 745 AM CDT...

At 707 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Possum Kingdom State Park, or 17 miles east of
Breckenridge, moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Graham, Bryson, Necessity and Possum Kingdom State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3261 9858 3266 9878 3324 9861 3311 9815
TIME...MOT...LOC 1207Z 204DEG 49KT 3278 9862

30
Special weather statement, May 18, 7:56 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
756 AM CDT Sat May 18 2019

TXZ101-116-181330-
Palo Pinto TX-Jack TX-
756 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR JACK AND NORTHEASTERN PALO PINTO
COUNTIES UNTIL 830 AM CDT...

At 756 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Bryson, or 14 miles east of Graham, moving northeast
at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Jacksboro, Graford, Bryson and Newport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 1000 AM CDT for north central
Texas.

LAT...LON 3347 9798 3344 9798 3343 9792 3300 9792
      3300 9814 3289 9824 3292 9846 3295 9844
      3295 9843 3301 9841 3301 9843 3347 9842
TIME...MOT...LOC 1256Z 218DEG 32KT 3304 9834

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt61 hr
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt, Rockwall62 hr
May 17, 8:13 PM CDTRiver Flood WarningFWDDallas4 days
May 18, 2:44 AM CDTSpecial Weather StatementFWDEastland31 min
May 18, 6:02 AM CDTSpecial Weather StatementFWDEastland28 min
May 18, 6:33 AM CDTSpecial Weather StatementFWDStephens27 min
May 18, 7:08 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
May 18, 7:51 AM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
May 18, 7:56 AM CDTSpecial Weather StatementFWDJack34 min
May 18, 8:33 AM CDTSpecial Weather StatementFWDJack27 min
May 18, 8:47 AM CDTSpecial Weather StatementFWDStephens, Young28 min
May 18, 9:11 AM CDTSpecial Weather StatementFWDStephens34 min
May 18, 9:30 AM CDTSevere Thunderstorm WarningFWDEastland60 min
May 18, 9:37 AM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Stephens, Young3 hr
May 18, 9:52 AM CDTSpecial Weather StatementFWDMontague23 min
May 18, 9:58 AM CDTSpecial Weather StatementFWDPalo Pinto32 min
May 18, 10:12 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 18, 10:39 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker, Wise36 min
May 18, 11:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Grayson41 min
May 18, 11:14 AM CDTSpecial Weather StatementFWDParker, Tarrant46 min
May 18, 11:40 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson50 min
May 18, 11:44 AM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
May 18, 11:58 AM CDTSpecial Weather StatementFWDParker, Tarrant47 min
May 18, 12:16 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson3 hr
May 18, 12:26 PM CDTSpecial Weather StatementFWDCollin, Denton, Fannin, Grayson49 min
May 18, 12:32 PM CDTSevere Thunderstorm WarningFWDTarrant58 min
May 18, 12:36 PM CDTSevere Thunderstorm WarningFWDDenton54 min
May 18, 12:37 PM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 18, 12:59 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas61 min
May 18, 1:04 PM CDTRiver Flood WarningFWDDenton45 hr
May 18, 1:06 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Tarrant3 hr
May 18, 1:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant33 min
May 18, 1:42 PM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 18, 1:45 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 18, 1:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant65 min
May 18, 2:06 PM CDTSevere Thunderstorm WarningFWDBell, Coryell54 min
May 18, 2:14 PM CDTRiver Flood WarningFWDWise6 days
May 18, 2:14 PM CDTRiver Flood WarningFWDDallas25 hr
May 18, 2:14 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan61 min
May 18, 2:33 PM CDTRiver Flood WarningFWDDallas7 hr
May 18, 2:41 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro64 min
May 18, 2:42 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Hunt, Kaufman, Rockwall3 hr
May 18, 2:43 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
May 18, 2:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Kaufman, Rockwall61 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDBell31 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt58 min
May 18, 3:09 PM CDTSpecial Weather StatementFWDJohnson51 min
May 18, 3:23 PM CDTTornado WarningFWDEllis, Navarro22 min
May 18, 3:33 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman42 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan38 min
May 18, 3:46 PM CDTTornado WarningFWDKaufman, Van Zandt29 min
May 18, 3:57 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
May 18, 3:58 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt62 min
May 18, 4:05 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone55 min
May 18, 4:09 PM CDTSevere Thunderstorm WarningFWDVan Zandt51 min
May 18, 4:24 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar50 min
May 18, 4:31 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
May 18, 4:36 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
May 18, 4:46 PM CDTSpecial Weather StatementFWDFannin44 min
May 18, 4:59 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone61 min
May 18, 5:01 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
May 18, 5:29 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson38 min
May 18, 5:30 PM CDTRiver Flood WarningFWDDallas13 hr
May 18, 5:45 PM CDTFlash Flood WarningFWDFreestone, Limestone2 hr
May 18, 5:59 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Limestone61 min
May 18, 6:06 PM CDTRiver Flood WarningFWDLimestone32 hr
May 18, 6:10 PM CDTRiver Flood WarningFWDCollin31 hr
May 18, 6:33 PM CDTSpecial Weather StatementFWDLimestone42 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
May 18, 6:49 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson56 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.